Jump to content
Sign in to follow this  
Tovah

I Want My Anxiety To Go Away!!!!!!!!!!!!!!!!!

Recommended Posts

But only 2nd week of 3/4 of a pill. I started out at 1/4 of a pill so I probably am not at a therapeudic dose yet. What do you think? I see my PDoc next week and I want her to up me to a full, 10-mg pill.

I HAVE noticed a change in my depression. It's not gone by any means but it is definitely better. I have noticed only a small change in my anxiety, though, and that is my most bothersome symptom.

I understand that with Lexapro, it often helps with the depression first before it starts helping with the anxiety???

The fact it's helping with the depression, does that mean it works for me and should help with the GAD as well?????

I am so &^%$ tired of this. There are things going on in my life that are very anxiety-provoking (job, finances) but the constant ruminating and physical symptoms of anxiety do NOT help the situation. I've tried it all ... I'm on a benzo which I want to taper off of as soon as I am stable on the Lex...I've tried talk therapy, CBT, EFT, EMDR, and now the Lexapro. I pray every single night and day to feel calm if even for a short while.

I have kept a diary of my emotions since starting all this therapy. I did find 12 places where I wrote that I felt "no particular anxiety." So I have had moments here and there.

I want more of those moments. I want a whole day, then a couple of days, then a week. I want my life back!!

Please, God and Lexapro! I need you both!!

Thanks for listening. :hearts:

Share this post


Link to post
Share on other sites

Tovah, I am in the same situation, only I'm about 1-2 weeks behind in the taking of the meds but started out on the full 10mg. I am also on a benzo, klonopin for me. I too am feeling better with the depression and have had some days where I had no anxiety, but that could be the klonopin. I want to wean off it as well but wont' before at least week 8. I hope for you the best of luck and that it works, not only for you but to give me hope as well.

Anxiety is my primary concern and even with the klonopin I have been feeling it heavy this week. I just started back to work after a 7 month layoff so there is a lot of extra stress. Also, with the depression slacking I have finally been interested in dating again so that is adding more stress, along with school, and I too feel overwhelmed. You are lucky though in that you have your faith as well to help you. Some of us lack that extra support.

I wish for you the best and hope that you don't stop posting how your progress comes along. I am not at a stage yet where I have insurance to see a pdoc so I am having to deal with just a GP for now. I will say though, it is reassuring to see and hear from others in the same situation. Lets me know that I'm not so unusual after all and that there are others who know what I'm going through.

Share this post


Link to post
Share on other sites

Tovah-

I want right off the bat to state that I am not a proponent of benzos. However, I have been taking them in mninmal doses for nearly a decade.

Many ADs increase anxiety in the beginning, and I think most docs now realize this. Thus I'd have no hesitation in asking for a "short term" therapy of klonopin/clonazepam for a 2-4 week period as you adjust to your AD.

Be honest with the doc, and let them know you have done your own research, and that you know benzos are not likely the answer for a long term solution. Self-advocate!

Benzos are a closely scrutinized drug by the FDA, and many, if not most, GPs fear losing their lisencsing when prescribing them. Pdocs on the other hand have a more open field in which to play.

Go with the guidance of your current doc, but don't shy away from seeking other help if deemed necessary.

Deepster

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...